# SDR DALA1028516306

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 89,720 hours, 11,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND AFT GALLEY EMERGENCY LIGHT IN THE CART PARTITION BROKEN.  REPLACED SOCKET.  (2010-00812)
